# SDR 2010FA0001110

- Difficulty date: August 31, 2010
- Submitted: October 15, 2010
- Operation: General aviation
- Aircraft: N93VG
- Make and model: Cirrus SR22
- Aircraft serial: 3563
- Aircraft time: 287 hours, 250 cycles
- Engine: Cont IO550N
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302013400
- Condition: Split
- Location: Nlg Tire
- Part time: 287 hours, 250 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, NOSE TIRE WAS FLAT.  SUBSEQUENT INSPECTION REVEALED A .2500" SPLIT IN TUBE AT A LOCATION  CORRESPONDING TO SIDEWALL OF TIRE.  NO PUNCTURE OF THE TIRE HAD OCCURED.
